# SDR CALA9801081

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Indicator
- Part number: 1477950101
- Condition: Shorted
- Location: Rt Cockpit
- Part time: 16,254 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE TAT CIRCUIT BREAKER POPPED FOLLOWED BY SMOKE IN THE COCKPIT AFTER TAKEOFF.  THE SMOKE APPEARED TO COME FROM THE TAT GUAGE.  THE AIRCRAFT WAS RETURNED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE TAT INDICATOR AT FAULT.  THE INDICATOR WAS REMOVED AND REPLACED.  THE TAT CIRCUIT BREAKER WAS REPLACED AS A PRECAUTIONARY MEASURE.  TAT INDICATION TESTED NORMAL.  ALL WIRING FOR TAT INDICATOR AND BREAKER WAS INSPECTED AND NO DEFECTS WERE FOUND.
